# SDR QXEA200700830

- Difficulty date: May 15, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 14,255 hours, 14,179 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: D2887355C
- Condition: Malfunctioned
- Location: Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MFR FLIGHT: NR 1 OIL TEMP, 119 DEGREES IN CRUISE AT FL250.  BYPASS DOOR CLOSED IAW EMERGENCY CHECK LIST.  NO CHANGE.  INFO CRUISE TQ 65 PERCENT OAT - 27.  NR 1 OIL PRESSURE 69.  MAINTENANCE PERFORMED SPECIAL INSPECTION FOR ELEVATED OIL TEMP PER Q400 MM 05-53-00-210-814 FOR LEVEL B OIL TEMP AND REPLACED OIL COOLER BYPASS VALVE PER Q400 MM 79-21-06-400-801.  ALL POST MTX TESTS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
